Follow
Hossain Khabazian
Hossain Khabazian
Other namesHossein Khabazian
Assistant Professor of Mathematics, Isfahan University of Technology
Verified email at iut.ac.ir
Title
Cited by
Cited by
Year
Strongly duo modules and rings
H Khabazian, S Safaeeyan, MR Vedadi
Communications in AlgebraŽ 38 (8), 2832-2842, 2010
122010
Rings for which every simple module is almost injective
S Asgari, M Arabi-Kakavand, H Khabazian
Bulletin of the Iranian Mathematical Society 42 (1), 113-127, 2016
92016
Strong zero-divisors of non-commutative rings
M Behboodi, R Beyranvand, H Khabazian
Journal of Algebra and its Applications 8 (04), 565-580, 2009
72009
Reflexive property restricted to nilpotents
M Kheradmand, H Khabazian, TK Kwak, Y Lee
Journal of Algebra and Its Applications 16 (03), 1750044, 2017
62017
Block Decomposition for Modules
H Khabazian
International Electronic Journal of Algebra 22 (22), 187-201, 2017
62017
Classification of finite rings: theory and algorithm
M Behboodi, R Beyranvand, A Hashemi, H Khabazian
Czechoslovak Mathematical Journal 64, 641-658, 2014
62014
Racial Decomposition for Modules
H Khabazian
Bulletin of The Allahabad Mathematical Society 33 (1), 25-48, 2018
52018
Some Characterizations Of Artinian Rings
H Khabazian
International Electronic Journal of Algebra 9 (9), 1-9, 2011
32011
Eliminator Submodules
H Khabazian
Bulletin of the Allahabad Mathematical Society 34 (1), 39-69, 2019
22019
An extension of the Wedderburn-Artin Theorem
H Khabazian
Bulletin of the Iranian Mathematical Society 43 (7), 2577-2583, 2017
22017
AL-simple and AL-semisimple modules
H Khabazian, S Safaeeyan
International Journal of Algebra 4 (2), 81-88, 2010
22010
Primary decomposition for noncommutative rings
H Khabazian
Vietnam J. Math 36 (2), 183-190, 2008
22008
On the Classes of Polyform and Strongly Duo Modules
H Khabazian
preprint, 0
2
Certain Semiprime Modules
H Khabazian
Jordan Journal of Mathematics and Statistics (JJMS) 15 (3B), 701-716, 2022
12022
The Characterization of Structural Matrix Rings Over a Division Ring
H Khabazian
2022
Semisimple modules and facts on Z (M), Z_2 (M) and Soc (M)
H Khabazian
Annals of Mathematics and Computer Science 2, 23-27, 2021
2021
The Uniqueness of a Certain Type of Subdirect Product
H Khabazian
Caspian Journal of Mathematical Sciences (CJMS) 6 (2), 62-76, 2017
2017
UNIQUELY DECOMPOSITION OF A RING INTO THE PRODUCT OF CERTAIN RINGS
H KHABAZIAN
Far East Journal of Mathematical Sciences: FJMS. 15, 41, 2004
2004
Quasi-Frobenius rings in which every uniform ideal is contained in a non-nilpotent uniform ideal
H Khabazian
FAR EAST JOURNAL OF MATHEMATICAL SCIENCES 9 (2), 189-196, 2003
2003
Quasi-Primitive Rings and Density Theory
H Khabazian
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 27 (2), 19-43, 2001
2001
The system can't perform the operation now. Try again later.
Articles 1–20